I've been on .25% for 2 and a half months. My skin is peeling SO badly that I feel it looks worse than before! I can't wear make up because it looks gross and cake like. I also use clyndamicin gel in the morning. I've already had the purge, but I think the peeling may be worse! Help!
Do you also take care to use moisturizer and generally take good care of your skin? I just started using tretinoin as part of a Curology rx and I incorporated it into my Korean beauty regime - I have heard from others using my routines that if you up the moisturizing and us sheet masks, etc. to soothe you can avoid peeling and irritation, at least most of it.
I apply Aquaphor ointment overnight on the areas of my skin that get really dry from Tretinoin. It helps it feel less irritated and makes it easier for the dead skin to come off. Usually taking a break from Tretinoin (skipping a day in between) helps me as well. Good luck! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jun 2015 • 4 answers
Updated 19 Aug 2014 • 1 answer
Updated 7 Jul 2015 • 1 answer
Updated 7 Jun 2016 • 1 answer
Updated 7 Mar 2017 • 1 answer